MathSciNet Relay Station
MathSciNet bibliographic data
MR773571 (86h:41004) 41A05 (41A10)
Nevai, Paul; Vértesi, Péter Mean convergence of Hermite-Fejér interpolation. J. Math. Anal. Appl. 105 (1985), no. 1, 26–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement